# SDR 05FDEA00884

- Difficulty date: April 7, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 43,718 hours, 18,996 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL JUST PRIOR TO V1, ODOR NOTED, THEN AT 300 FEET, MAIN DECK CARGO DET ILLUMINATED WITH APPROPRIATE ECAM.  ATB KMEM 18R, CLEARED RWY.  EMERGENCY GROUND PERSONNEL NOTED STRONG ELECTRICAL ODOR NO FUMES.  DURING DEBRIEF, CREW REPORTED ECAM MESSAGE TO TURN NR 2 PACK OFF, MAIN DECK ISOL VALVE OFF, AND HOT AIR SUPPLY VALVE OFF.  AFTER DOING SO, MAIN DECK CARGO DET LIGHTS WENT OUT.  PERFORMED ADJUSTMENT TEST OF MAIN CARGO SMOKE DETECTION SYS.  REMOVED AND REPLACED THE AFT MAIN, MID1 AND MID2 CONTROL UNITS AS PRECAUTIONARY.  ENG RAN BOTH PACKS NOTICED ODOR CHECKED NR 1 AND 2 COALESCER BAGS, FOUND BAGS HEAVILY CONTAMINATED.  REMOVED AND REPLACED NR 1 AND NR 2 COALESCER BAGS.  RAN BOTH PACKS WITH NR 1, 2 ENG
